MathSciNet Relay Station
MathSciNet bibliographic data
MR860712 20D08 (20E28)
Norton, S. P.; Wilson, R. A. Maximal subgroups of the Harada-Norton group. J. Algebra 103 (1986), no. 1, 362–376.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement